# SDR SWIA2017120544035

- Difficulty date: November 14, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 38,158 hours, 23,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 220 FRAME HAS A CRACK INDICATION NOTED AT FASTENER HOLE ADJACENT TO LIGHTING HOLE JUST BELOW STR 13A ON RT SIDE. THE INDICATION IS .300" LONG. (C-CHECK) REMOVED CRACKED RT 220 FRAME SECTOR AND REPLACE WITH NEW SERVICEABLE FRAME IAW SRM.
